# SDR AALA2009012000320

- Difficulty date: January 20, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 65,426 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  - FIRST CLASS EXIT LIGHTS TO ROW 20 INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS EXIT LIGHTS TO ROW 20.
